# SDR CA190503003

- Difficulty date: April 26, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR-42
- Engine: Pwa PW127
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Packing
- Part number: ST3086159
- Condition: Leaking
- Location: Nr 5 Bearing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) CUSTOMER REPORTED THAT DURING FLIGHT PILOT HAD A HEADACHE DUE TO OIL SMELL IN THE CABIN. ON TROUBLESHOOTING NOTICED OIL WETNESS WAS FOUND AROUND THE #5 BEARING HOUSING AREA ON #1 ENGINE. FURTHER TROUBLESHOOTING IS GOING ON. (TC# 20190503003)
